| Catalog Number |
D1000 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An event occurred on an unspecified date involved a tego connector where it was reported that the product seems to be getting more air into the circuit.Once they take off the bungs, the problem is resolved completely.The patient has been advised by their health care professional to not use these bungs and only use white caps at the end of treatment.There were patient involvement and no patient harm reported.
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.
Additional Manufacturer Narrative
Complaint of product incorporates / allows air passage on item d1000 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history report (dhr) for the lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.